I have been on testosterone injections for about six months now. My urologist has me taking 50mg a week. I noticed that when I take the injection my normal resting heart rate is about 61 beats a minute, on the day of the injection it goes up to about 84 BPM. I also notice a tightness in my chest/esophagus area for about 24-48 hours and than it subsides. I have also noticed it appears to make my eyes water on the day of the injection. I have gotten off the injections because that is the obvious thing to do, but the dillema is than my personal life with the wife suffers. I am in great shape and work out all the time. Is there anything you can recommended I do to mitigate the increased blood pressure and increased heart beat? My last blood test showed normal except my estrogen was right at the recommended max but still with in limits. Any advice would be appreciated.


But when a premenopausal woman’s testosterone levels are too high, it can lead to polycystic ovary syndrome (PCOS), a condition that increases the risk of irregular or absent menstrual cycles, infertility, excess hair growth, skin problems, and miscarriage. High levels of testosterone in women, whether caused by PCOS or by another condition, can cause serious health conditions such as insulin resistance, diabetes, high cholesterol, high blood pressure, and heart disease. (12)
Men who watch a sexually explicit movie have an average increase of 35% in testosterone, peaking at 60–90 minutes after the end of the film, but no increase is seen in men who watch sexually neutral films.[43] Men who watch sexually explicit films also report increased motivation, competitiveness, and decreased exhaustion.[44] A link has also been found between relaxation following sexual arousal and testosterone levels.[45]
Some of these signs and symptoms can be caused by various underlying factors, including medication side effects, obstructive sleep apnea, thyroid problems, diabetes and depression. It's also possible that these conditions may be the cause of low testosterone levels, and treatment of these problems may cause testosterone levels to rise. A blood test is the only way to diagnose a low testosterone level.
×